U.S. doctors online nowAsk doctors free
CA
A 20-year-old female asked:

bright red spot the size of dime showed up on thigh a few days ago. no border, no pain or itchiness.bumpy/rough texture. skin cancer? 20 yr old female

1 doctor answer2 doctors weighed in
Dr. J. Lawrence Dohan
Dermatology 57 years experience
Cancer not likely: Suspect minor injury. If it fails to evolve through healing during next 2 weeks, consider alternative diagnosis and biopsy. Avoid antibiotics and antiseptics. Leave open. Wash gently in shower.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old male asked:

I get a stabing pain in my anus from time to time, and when I poop a terd stays in there ocasionally and I wipe for about 13 minutes, and somtimes my belly button fells wierd, also notice random stabbing pains when I urinate?

2 doctor answers3 doctors weighed in
Dr. Eric Kaplan
Colon and Rectal Surgery 42 years experience
Too many : Nonspecific issues to give you an answer, so i would suggest you discuss each of these with your primary care doctor. They do not seem to be related to each other.
A 40-year-old member asked:

What can be done for head and neck pain from arthritis in the cervical spine?

3 doctor answers6 doctors weighed in
Dr. Nabil Moufarrej
Sleep Medicine 44 years experience
Neck pain: This needs to be checked to assess the severity if no significant pathology anti inflammatory meds and muscle relaxants may help as will exercise and pt.
Garden Grove, CA
A 18-year-old female asked:

I had my first Depo-Provera provera (medroxyprogesterone) shot about a 2 3 weeks ago and now I have slight brownish redish spotting I had unprotected sex 10 days after the shot now I m wondering what the spotting means please help?

1 doctor answer3 doctors weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Spotting is common: Spotting is very common in the first few weeks after you start taking Depo Provera (medroxyprogesterone) injections. It is expected to resolve in coming months. If it does not resolve then you should see your gynecologist for examination.
Salinas, CA
A 19-year-old female asked:

I am about 5 weeks pregnant I started bleeding about 1 week ago and im still bleeding till this point I have no blood clots or no cramping I had an ultra sound yesturday and the lady said she saw the egg sac but nothing inside of it but my doctor ask me t

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Likely Miscarriage: When a fetal pole and heart beat are not seen on early ultrasound, the ultrasound is usually repeated in one to two weeks. Given your bleeding, it is probable that you are experiencing a misscarriage. If you bleeding becomes more than 1 pad an hour or you have increasing pain, you should call your physician immediately.
New York, NY
A 18-year-old female asked:

I'm on vacation in orlando and I seem to have prickly heat rash all over my body. It's very itchy and irritating. I bought gold bond powder but it doesn't seem to be working. What else can I do?

1 doctor answer1 doctor weighed in
Dr. Francine Mosley
General Practice 20 years experience
Try over-the-counter: Hydrocortisone cream, but if that doesn't work either, give in and see a doc for diagnosis of what kind of rash: do you need a stronger steroid rash or an anti-fungal? A doc'll have to check out the rash to see.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 16, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.